MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER
Catalog Number 381234
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte pnk 20ga x 1.16in leakage at catheter junction.When connecting the infusion to the catheter hub, leakage occurs at the connection.As a result, the catheter must be reinserted.
 
Event or Problem Description
When connecting the infusion to the catheter hub, leakage occurs at the connection.As a result, the catheter must be reinserted.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the reported batch.The returned samples passed the catheter leak test; however, sample#1 a dent was observed on the adapter inner luer.The assembly process was reviewed, the dent was suspected to be caused by adapter contacted by the gripper at the tipper station due to misalignment.(b)(4).As current control, there is an outgoing functional test in place to check for catheter adapter leakage.There is also in-process visual inspection in place to check for catheter adapter damage which could cause leakage.Communication was conducted for the split tubing and inner luer dent defect: communication to inyste tipper line production technician to monitor the occurrence of the adapter inner luer dent defect completed.

Brand Name
BD INSYTE PNK 20GA X 1.16IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20239071
Report Number2243072-2024-00974
Device Sequence Number20999381
Product Code FOZ
UDI-Device Identifier00382903812349
UDI-Public(01)00382903812349(11)240425(17)290331(10)4116678
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381234
Device Lot Number4116678
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown